OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Dynamical analysis of the transmission of dengue fever via Caputo-Fabrizio fractional derivative
Salah Boulaaras, Rashid Jan, Amin Khan, et al.
Chaos Solitons & Fractals X (2022) Vol. 8, pp. 100072-100072
Open Access | Times Cited: 42

Showing 1-25 of 42 citing articles:

Fractional perspective evaluation of chikungunya infection with saturated incidence functions
Rashid Jan, Normy Norfiza Abdul Razak, Salah Boulaaras, et al.
Alexandria Engineering Journal (2023) Vol. 83, pp. 35-42
Open Access | Times Cited: 44

MATHEMATICAL MODELING AND STABILITY ANALYSIS OF THE DYNAMICS OF MONKEYPOX VIA FRACTIONAL-CALCULUS
Rabab Alharbi, Rashid Jan, Sultan Alyobi, et al.
Fractals (2022) Vol. 30, Iss. 10
Open Access | Times Cited: 41

Exact solutions of the stochastic fractional long–short wave interaction system with multiplicative noise in generalized elastic medium
Tianyong Han, Zhao Li, Kun Zhang
Results in Physics (2022) Vol. 44, pp. 106174-106174
Open Access | Times Cited: 40

Coronavirus dynamics, infections and preventive interventions using fractional-calculus analysis
Salah Boulaaras, Ziad Ur Rehman, Farah Aini Abdullah, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 4, pp. 8680-8701
Open Access | Times Cited: 35

Fractional Order Modeling of Predicting COVID-19 with Isolation and Vaccination Strategies in Morocco
Lakhlifa Sadek, Otmane Sadek, Hamad Talibi Alaoui, et al.
Computer Modeling in Engineering & Sciences (2023) Vol. 136, Iss. 2, pp. 1931-1950
Open Access | Times Cited: 25

A new fractional derivative operator with a generalized exponential kernel
Zaid Odibat
Nonlinear Dynamics (2024) Vol. 112, Iss. 17, pp. 15219-15230
Closed Access | Times Cited: 9

Hepatitis C virus fractional-order model: mathematical analysis
Marya Sadki, Jaouad Danane, Karam Allali
Modeling Earth Systems and Environment (2022) Vol. 9, Iss. 2, pp. 1695-1707
Open Access | Times Cited: 29

Stochastic Runge–Kutta for numerical treatment of dengue epidemic model with Brownian uncertainty
Nabeela Anwar, Iftikhar Ahmad, Hijab Javaid, et al.
Modern Physics Letters B (2024)
Closed Access | Times Cited: 7

Application of the inverse Laplace transform techniques to solve the generalized Bagley–Torvik equation including Caputo’s fractional derivative
Dania Santina, Kamran Kamran, Muhammad Asif, et al.
Partial Differential Equations in Applied Mathematics (2024) Vol. 10, pp. 100664-100664
Open Access | Times Cited: 5

Synergistic modeling of hemorrhagic dengue fever: Passive immunity dynamics and time-delay neural network analysis
Hassan Raza, Muhammad Junaid Ali Asif Raja, Rikza Mubeen, et al.
Computational Biology and Chemistry (2025) Vol. 115, pp. 108365-108365
Closed Access

Nonlinear Dynamical Analysis and New Solutions of the Space-Fractional Stochastic Davey–Stewartson Equations for Nonlinear Water Waves
A. A. Elmandouh, Muneerah Al Nuwairan, M. M. El‐Dessoky
Mathematics (2025) Vol. 13, Iss. 5, pp. 692-692
Open Access

Mathematical assessment of a fractional‐order vector–host disease model with the Caputo–Fabrizio derivative
Yu‐Ming Chu, Muhammad Farooq Khan, Saif Ullah, et al.
Mathematical Methods in the Applied Sciences (2022) Vol. 46, Iss. 1, pp. 232-247
Closed Access | Times Cited: 20

Fractional‐calculus analysis of the dynamics of typhoid fever with the effect of vaccination and carriers
Rashid Jan, Salah Boulaaras, Mohammad Alnegga, et al.
International Journal of Numerical Modelling Electronic Networks Devices and Fields (2023) Vol. 37, Iss. 2
Closed Access | Times Cited: 12

Analysis of dengue infection transmission dynamics in Nepal using fractional order mathematical modeling
Hem Raj Pandey, Ganga Ram Phaijoo, Dil Bahadur Gurung
Chaos Solitons & Fractals X (2023) Vol. 11, pp. 100098-100098
Open Access | Times Cited: 11

Adams–Bashforth Moulton Numerical Approach on Dengue Fractional Atangana Baleanu Caputo Model and Stability Analysis
G. M. Vijayalakshmi, M. Ariyanatchi
International Journal of Applied and Computational Mathematics (2024) Vol. 10, Iss. 1
Closed Access | Times Cited: 3

Analysis of a Novel Conformable Fractional Order ASIR Dengue Transmission Model in the Perspective of Bangladesh
Md. Asaduzzaman, Adem Kılıçman, Abdulla -Al-Mamun, et al.
Mathematical Models and Computer Simulations (2024) Vol. 16, Iss. 3, pp. 431-456
Closed Access | Times Cited: 3

Impacts of Brownian motion and fractional derivative on the solutions of the stochastic fractional Davey-Stewartson equations
Wael W. Mohammed, Farah M. Al‐Askar, Mahmoud El-Morshedy
Demonstratio Mathematica (2023) Vol. 56, Iss. 1
Open Access | Times Cited: 8

Advanced optimal control approaches for immune boosting and clinical treatment to enhance dengue viremia models using ABC fractional-order analysis
G. M. Vijayalakshmi, M. Ariyanatchi, Lenka Cepova, et al.
Frontiers in Public Health (2024) Vol. 12
Open Access | Times Cited: 2

The Caputo–Fabrizio time-fractional Sharma–Tasso–Olver–Burgers equation and its valid approximations
K. Hosseini, Mousa Ilie, Mohammad Mirzazadeh, et al.
Communications in Theoretical Physics (2022) Vol. 74, Iss. 7, pp. 075003-075003
Closed Access | Times Cited: 10

FRACTIONAL DYNAMICS OF CHRONIC LYMPHOCYTIC LEUKEMIA WITH THE EFFECT OF CHEMOIMMUNOTHERAPY TREATMENT
Rashid Jan, Normy Norfiza Abdul Razak, Sultan Alyobi, et al.
Fractals (2023) Vol. 32, Iss. 02
Closed Access | Times Cited: 5

MODELING THE DYNAMICS OF CHRONIC MYELOGENOUS LEUKEMIA THROUGH FRACTIONAL-CALCULUS
Tao-Qian Tang, Rashid Jan, Ziad Ur Rehman, et al.
Fractals (2022) Vol. 30, Iss. 10
Closed Access | Times Cited: 8

Systematic review and meta-analysis: assessing the accuracy of rapid immunochromatographic tests in dengue diagnosis
Jéssica V. L. Macêdo, Alberto G S Júnior, Maria D.L. Oliveira, et al.
Diagnostic Microbiology and Infectious Disease (2024) Vol. 109, Iss. 2, pp. 116227-116227
Closed Access | Times Cited: 1

A Comprehensive Study of Fractional-Order Derivative and Their Interplay with Basic Functions
Hem Raj Pandey, Ganga Ram Phaijoo, Dil Bahadur Gurung
Journal of Nepal Mathematical Society (2024) Vol. 6, Iss. 2, pp. 38-52
Open Access | Times Cited: 1

Dynamical analysis of SARS-CoV-2-Dengue co-infection mathematical model with optimum control and sensitivity analyses
Rohit Kumar, G. S. Mahapatra, P. K. Santra
Nonlinear Analysis Real World Applications (2024) Vol. 80, pp. 104175-104175
Closed Access | Times Cited: 1

Page 1 - Next Page

Scroll to top